RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 17, Issue 1  


Spaces with a uniformly continuous metric projection
V. I. Berdyshev
3
Zolotarev problem in the metric of $L_1([-1,1])$
È. M. Galeev
13
Extension of quasi-Lipschitz set functions
N. S. Gusel'nikov
21
Some new results in abstract Favar theory
V. V. Zhikov
33
Extensions of symmetric operators and symmetric binary relations
A. N. Kochubei
41
Boks-integrable nonmeasurable functions
T. P. Lukashenko
49
Inhomogeneous semigroups of commuting operators
Yu. V. Plyushchev
57
An optimal lattice cubature formula in Banach spaces of periodic functions
M. D. Ramazanov
67
Absolute continuity of a vector-valued measure
M. Kh. Khafizov
71
Stability of the solutions of the Cauchy problem for first-order quasilinear equations
P. A. Andreianov
79
Proof of uniqueness and membership in $W^1_2$ of the classical solution of a mixed problem for a self-adjoint hyperbolic equation
V. A. Il'in
91
Approximation of parameters of some hypergeometric functions
A. I. Galochkin
103
Abelian extensions in Picard–Vessiot theory
N. V. Grigorenko
113
Compact complex manifolds without meromorphic functions
V. A. Krasnov
119
An estimate of the radius of a cylinder imbeddable in every lattice packing of $n$-dimensional unit spheres
S. S. Ryshkov, J. G. Horváth
123
Estimate of the rate of convergence in the central limit theorem for $m$-dependent random fields
N. N. Leonenko
129
Elementary Skolem functions
S. S. Marchenkov
133
Mean-value theorem for the modulus of multiple trigonometric sums
G. I. Arkhipov
143

Reports delivered at the All-Union conference on number theory
Sums of characters in sequences of shifted prime numbers, with applications
A. A. Karatsuba
155
Diophantine equations and class numbers
V. G. Sprindzhuk
161
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019